BibTeX record: journals/amai/Malvestuto02

download as .bib file

@article{DBLP:journals/amai/Malvestuto02,
  author    = {Francesco M. Malvestuto},
  title     = {From Conditional Independences to Factorization Constraints with Discrete
               Random Variables},
  journal   = {Ann. Math. Artif. Intell.},
  year      = {2002},
  volume    = {35},
  number    = {1-4},
  pages     = {253--285},
  url       = {http://dx.doi.org/10.1023/A:1014551721406},
  doi       = {10.1023/A:1014551721406},
  timestamp = {Thu, 23 Oct 2014 11:02:14 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amai/Malvestuto02},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}